Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/84788
Title: The principle of relativity and the de Broglie relation
Authors: Guémez, J. 
Fiolhais, M. 
Issue Date: 19-May-2016
Publisher: American Journal of Physics
Series/Report no.: Volume 84, Issue 6;
URI: http://hdl.handle.net/10316/84788
DOI: 10.1119/1.4941569
Rights: openAccess
Appears in Collections:I&D CFis - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat 
The principle of relativity and the De Broglie relation.pdf201.32 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on Apr 12, 2019

Page view(s)

42
checked on May 14, 2019

Download(s)

29
checked on May 14, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.